MathSciNet Relay Station
MathSciNet bibliographic data
MR1405002 (97d:41013) 41A15 (41A63)
Schaback, R. Approximation by radial basis functions with finitely many centers. Constr. Approx. 12 (1996), no. 3, 331–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement